# SDR CA141128013

- Difficulty date: November 25, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP13932114
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) DIVERTED DUE TO A SHATTERED F/O WINDSHIELD AND RT WINDSHIELD HEAT CAUTION. PRESSURE NORMAL.  NO EMERGENCY DECLARED.  WINDSHIELD REPLACED.  THE HEAT CONTROLLER WAS NOT REPLACED.
